# SDR USAA2014061800002

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 32,127 hours, 24,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8973
- Condition: Unserviceable
- Location: L1 Door
- Part time: 33,671 hours, 15,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE 26-2561-9-0004 SN A8973 WILL NOT SEAT CORRECTLY IN DOOR.  REINSTALLED L1 ORIGINAL DOOR SLIDE SN 7997 IAW JOB CARD 26L00025010.
